# SDR SWAA2024042569475

- Difficulty date: April 1, 2024
- Submitted: April 25, 2024
- Operation: Air carrier
- Aircraft: N924WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36628
- Aircraft time: 51,375 hours, 31,138 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR BOARD 241RF IS DELAMINATED AND HAS 1 BROKEN INSERT. DUE TO EXTENT OF THE DAMAGE FABRICATED NEW 241RF FLOOR PANEL, INSERTS INSTALLED, APPLIED TAPE AND PART MARKED PANEL IAW SRM 53-00-50-2R-0 PARA 1A, PARA 5S1 & DWG 146A5810-466.
